Academic Journals Database
Disseminating quality controlled scientific knowledge

A New Fuzzy Risk Analysis Method based on Generalized Fuzzy Numbers

ADD TO MY LIST
 
Author(s): Xiaoyan Su | Wen Jiang | Jianling Xu | Peida Xu | Yong Deng

Journal: Journal of Software
ISSN 1796-217X

Volume: 6;
Issue: 9;
Start page: 1755;
Date: 2011;
Original page

Keywords: risk analysis | generalized fuzzy numbers | fuzzy arithmetic | similarity measures

ABSTRACT
Risk analysis plays an important role in many application systems. The current researches prefer to use fuzzy set theory for risk analysis. In this paper, we present a new fuzzy risk analysis method based on generalized fuzzy numbers. Firstly, we define new arithmetic operations between generalized fuzzy numbers. Then, we propose a new method to measure the degree of similarity between generalized fuzzy numbers. Finally, we apply the new arithmetic operations between generalized fuzzy numbers and proposed similarity measure to develop a new method to deal with fuzzy risk analysis problems. The greatest advantage of the new method is that it has less computational complexity. When dealing with the risk analysis problems, the predominance of new method has been showed: easier and more useful.
Affiliate Program      Why do you need a reservation system?